A distortion theorem for quasiconformal automorphisms of the unit disk

Tom 55 / 1991

Dariusz Partyka Annales Polonici Mathematici 55 (1991), 277-281 DOI: 10.4064/ap-55-1-277-281

Streszczenie

We give a distortion theorem for quasiconformal automorphisms of the unit disk and its application to improving some results due to Douady and Earle.

Autorzy

  • Dariusz Partyka

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek